MAUDE Adverse Event Report: ENDOLOGIX (TRIVASCULAR INC.) OVATION IX; ILIAC LIMB

ENDOLOGIX (TRIVASCULAR INC.) OVATION IX; ILIAC LIMB
Model Number TV-IL1422100-J
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 04/11/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Endologix will continue to investigate the reported event.The patient medical records and imaging studies have been requested for further evaluation by a clinical specialist.A final report will be submitted once the investigation of the reported event has concluded.
 
Event or Problem Description
An ovation ix abdominal stent graft system was implanted to treat an abdominal aortic aneurysm (aaa).Approximately 2 (two) years post-op the a type ib endoleak was identified on ct.Successful re-intervention was completed the same day by coiling the left hypogastric artery and extending the ovation ix limb with an unknown (non-endologix) 10x140mm stent graft.The leak was resolved.The patient was reported to be doing well.
 
Additional Manufacturer Narrative
Clinical assessment was completed based on the received medical records.The reported type ib endoleak was confirmed.Device, user, procedure or anatomy relatedness of this event could not be determined.The final patient status was discharged on the first post-operative day home stable.The manufacturing lot evaluation confirmed all devices met specifications prior to release.The device remains implanted; therefore, no device evaluation was completed.No additional investigation of this reported event is planned; however, if additional information pertinent to the incident is obtained, a follow-up report will be submitted.Endologix will continue to monitor this complaint and similar complaints in the event further investigation is needed.Corrections: h6: result code ¿ remove 3233.H6: conclusion code ¿ remove 11.

Brand Name
OVATION IX
Common Device Name
ILIAC LIMB
Manufacturer (Section D)
ENDOLOGIX (TRIVASCULAR INC.)
3910 brickway blvd.
santa rosa CA 95403
MDR Report Key8593452
Report Number3008011247-2019-00077
Device Sequence Number11262168
Product Code MIH
UDI-Device IdentifierM701TVIL1422100J1
UDI-Public+M701TVIL1422100J1/$$3200403FS02071752A
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
P120006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/03/2020
Device Model NumberTV-IL1422100-J
Device Catalogue NumberTV-IL1422100-J
Device Lot NumberFS020717-52
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/11/2019
Supplement Date Received by Manufacturer04/11/2019
Initial Report FDA Received Date05/08/2019
Supplement Report FDA Received Date07/07/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
OVATION IX MAIN BODY (LN FS052617-06); OVATION PRIME ILIAC LIMB (LN FS050917-11)
Outcome Attributed to Adverse Event Required Intervention;
Patient Age82 YR